# SDR VNAA2016091500018

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 28,727 hours, 28,183 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE LEFT ENGINE SHOWED ZERO OIL PRESSURE. THE CREW DIVERTED TO NEAREST FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND CLEANED A CONNECTOR ON THE OIL PRESSURE TRANSMITTER; ALSO FOUND CIRCUIT BREAKER POPPED, RESET CIRCUIT BREAKER. TECHNICIANS PERFORMED ENGINE RUNS WITH CREW. LEFT HAND ENGINE OIL PRESSURE TRANSMITTER OPS CHECK GOOD. NO FURTHER DEFECT NOTED, AIRCRAFT WAS RELEASED FOR SERVICE.
